| Catalog Number |
81600095S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "subject: (b)(6) post market clinical evaluation of gamma 4: prospective, multicenter, follow-up study (pegasus).Deep vein thrombosis.Patient noticed acute worsening of left leg swelling on 02 jun 2024.He reported to surgeon who recommended dvt study.Us at ed on (b)(6) showed dvt of left peroneal vein.Pcp prescribed eloquis for at least 3-month course.Still taking as of 30 sep 2024.".